Blank Cover Image
タイトル、所在が表示されます

Journal of computational and applied mathematics

フォーマット:
雑誌
言語:
英語
出版情報:
Antwerp : Koninklijke Vlaamse Ingenieursvereniging
形態:
v. ; 29 cm
ISSN:
03770427
巻次(年次):
Vol. 1, no. 1 (Mar. 1975)-
書誌ID:
AA00696002
子書誌情報
Loading
eリソース
Loading
所蔵情報
Loading availability information

類似資料:

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12
 

Institute of Mathematics and Its Applications

Academic Press

American Institute of Physics

University College, London. Dept. of Mathematics

Dept. of Mathematics, University College

日本応用数理学会

Kinokuniya

American Society of Mechanical Engineers, Pergamon Institute

Pergamon Press